# SDR AALA201512149037

- Difficulty date: December 4, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,651 hours, 3,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332655220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SEAT TRACK AT FRAME 53.3 & -Y2462.  REPAIRED SEAT TRACK IAW SRM 53-31-15 FIG 201.
